A family of p-adic twisted interpolation functions associated with the modified Bernoulli numbers

ŞİMŞEK Y., Srivastava H. M.

APPLIED MATHEMATICS AND COMPUTATION, vol.216, no.10, pp.2976-2987, 2010 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 216 Issue: 10
  • Publication Date: 2010
  • Doi Number: 10.1016/j.amc.2010.04.010
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.2976-2987
  • Keywords: q-Bernoulli and twisted q-Bernoulli numbers, q-Bernoulli and twisted q-Bernoulli polynomials, q-Zeta function, Lerch zeta function, Hurwitz-Lerch and Lipschitz-Lerch zeta functions, L-Function and p-adic L-function, Polylogarithm function, p-Adic distribuLtions, Q-ZETA FUNCTIONS, Q-ANALOG, EULER POLYNOMIALS, APOSTOL-BERNOULLI, Q-EXTENSION, BEHAVIOR, SERIES, GAMMA, FORMULAS, SUMS
  • Akdeniz University Affiliated: Yes


The main purpose of this paper is to construct a family of modified p-adic twisted functions, which interpolate the modified twisted q-Bernoulli polynomials and the generalized twisted q-Bernoulli numbers at negative integers. We also give some applications and examples related to these functions and numbers. (C) 2010 Elsevier Inc. All rights reserved.